MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SAFETY ACTIVE CATHETERS VIAP W 22G X 1 200/CA

SMITHS MEDICAL ASD, INC. SAFETY ACTIVE CATHETERS VIAP W 22G X 1 200/CA
Catalog Number 328000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after inserting an iv and the needle was retracted into the chamber, blood started leaking from the connection.There was patient involvement, with no patient injury.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No product was returned.We are unable to confirm the reported complaint.If the product is returned, the manufacturer will reopen this complaint for further investigation.The root cause was unable to be established.The service history review had no indication that the complaint was related to a service of the device within the review period.

Brand Name
SAFETY ACTIVE CATHETERS VIAP W 22G X 1 200/CA
Common Device Name
SAFETY ACTIVE CATHETERS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
201 west queen st
southington CT 06489
Manufacturer Contact
reed covert
6000 nathan lane n.
minneapolis, MN 55442
2247062300
MDR Report Key22126662
Report Number1219611-2025-00010
Device Sequence Number17960418
Product Code FOZ
UDI-Device Identifier10351688081964
UDI-Public(01)10351688081964(17)270203(10)6091019
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K160235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number328000
Device Lot Number6091019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown